Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    34
  • comments
    7
  • views
    968

Month 1

MPI93

39 views

Today ends month one on 20mg of claravis. My skin hit its worse around the 2-3 week mark, and now i get consistent white heads on my chin and painful cysts on my cheeks. I was lucky with my side effects only including dryness and back pain. My skin has a red tint to it that i know some users can get. I never had a problem with my mood, but of course when my skins bad i'm sadder. What will month two have in store for me? 

370349A2-C324-446D-BD00-D4F09645007E.jpeg

54764EDC-69E0-469C-A0C0-6EA27DC273C8.jpeg



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×